What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at Jun 25, 11:46 AM EST, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 25, 11:46 AM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
1246 PM EDT Wed Jun 25 2025
.SYNOPSIS...
The heat wave continues through the end of the week for much of
the area, but eases up slightly as the chance for mainly
afternoon and evening showers and thunderstorms increases.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 1207 PM Wednesday...
Key Points:
* Extreme Heat Warnings and Heat Advisories continue across the
lowlands and southern and lower mountainous terrain for heat
index values in the 100s this afternoon.
* Heat Advisories are in effect across the lowlands for heat
index values in the 100s Thursday afternoon.
* Heat Advisories are in effect across the lowlands for heat
index values in the 100s Friday afternoon.
High pressure at the surface and aloft will continue to provide
hot and humid weather conditions through the end of the week.
Another warm and muggy night is on tap for tonight, providing
little relief from the persistent heat. Heat advisories and
warnings continue in effect for most of the area as heat index
values meander around 103 this afternoon. Extreme Heat Warnings
and Heat Advisories have been extended into Thursday evening for
most parts of NE Kentucky, SE Ohio and much of the lowlands of
West Virginia, as similar conditions are expected.
Similar hot and humid conditions are anticipated on Friday, so
another Heat Advisory has been issued for all of the lowlands until
8 PM Friday evening.
With abundant low level moisture (PWATs around 2 inches), afternoon
heat and a lack of deep layered shear or any other upper level
support, isolated diurnal convection can be expected every afternoon
and evening through Friday. Water loading soundings are indicative
of strong downburst possible. WPC keeps a marginal risk for
excessive rainfall at least for some portions of our area every day
through Friday.
Very warm and muggy nights will continue, with precipitation
activity promoting chances for overnight fog development wherever
they occur.
Expect an increase in convective coverage each day as a frontal
boundary approaches from the north.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 1207 PM Wednesday...
Weather charts suggest the front will never make it south into
our area. Instead, the frontal boundary lifts north over the
weekend as the upper level high drifts east of the Appalachians
by Friday night. This will allow for southern stream shortwave
to lift north and provide some forcing under a moist and
unstable environment. Therefore, the area will remain unsettled
with additional afternoon showers and thunderstorms possible
over the weekend.
Very warm and muggy nights will continue, with precipitation
activity promoting chances for overnight fog development wherever
they occur.
Temperatures will moderate some, due to cloudiness and afternoon cooling
shower.
&&
.LONG TERM /MONDAY THROUGH TUESDAY/...
As of 1207 PM Wednesday...
Better chances for showers and storms arrive Tuesday with a cold
front. Dry weather returns by mid next week. Temperatures will
moderate some behind the cold front by mid week.
Central guidance keeps highs around 90 and lows around 70 across the
lowlands into early next week, before both tail off toward normal
heading into the middle of next week.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
As of 1235 PM Wednesday...
Radar imagery shows afternoon convection firing up across
portions of SE OH and northern WV at the time of writing. Expect
this convection to expand in coverage through this evening as
they move slowly east. Brief periods of IFR/LIFR visibility
will be possible along the heavier showers or storms. Otherwise,
VFR conditions will prevail under weak flow through at least
midnight.
Areas of IFR dense valley fog will be possible mainly over areas
that receive rainfall this afternoon and evening. Any dense fog
will quickly dissipate by 12Z Thursday morning.
Surface flow will be calm to light and variable, beneath light,
mainly northwest flow aloft.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...
FORECAST CONFIDENCE: High.
ALTERNATE SCENARIOS: Timing and impacts from thunderstorms may
vary from forecast. Timing and extent of valley fog late
tonight may vary, including the possibility of earlier, denser
fog where thunderstorms occur this afternoon or this evening.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
EDT 1HRLY 10 11 12 13 14 15 16 17 18 19 20 21
CRW CONSISTENCY H H H H H H H H H H H H
HTS CONSISTENCY H H H H H H H H H H H H
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H H H H H H H
PKB CONSISTENCY H H H H H H H H H H H H
CKB CONSISTENCY H H H H H H H H H H H H
AFTER 18Z THURSDAY...
IFR conditions possible in afternoon and evening thunderstorms,
and early morning fog, through Sunday.
&&
.CLIMATE...
As of 630 AM Wednesday...
Forecast and Record High Temperatures:
June 24:
KCRW: 96 96/1929
KHTS: 97 105/1930
KCKB: 94 97/1923
KPKB: 94 96/1930
KBKW: 91 90/1949
KEKN: 92 90/1949
June 25:
KCRW: 93 103/1930
KHTS: 95 101/1921
KCKB: 91 96/1930
KPKB: 92 100/1988
KBKW: 88 91/1914
KEKN: 90 92/1914
June 26:
KCRW: 93 99/1934
KHTS: 93 99/1954
KCKB: 91 96/1930
KPKB: 91 97/1952
KBKW: 86 93/1934
KEKN: 88 90/2005
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Heat Advisory from 8 AM to 8 PM EDT Friday for WVZ005>011-
013>020-024>031.
Extreme Heat Warning until 8 PM EDT Thursday for WVZ005>011-
013>020-026>031.
Heat Advisory until 8 PM EDT this evening for WVZ024-025-
032>034-039-040-515-517-519.
OH...Heat Advisory until 8 PM EDT Thursday for OHZ066-067-083-084.
Heat Advisory from 8 AM to 8 PM EDT Friday for OHZ066-067-075-
076-083>087.
Extreme Heat Warning until 8 PM EDT Thursday for OHZ075-076-
085>087.
KY...Heat Advisory until 8 PM EDT Thursday for KYZ101-102-105.
Heat Advisory from 8 AM to 8 PM EDT Friday for KYZ101>103-105.
Extreme Heat Warning until 8 PM EDT Thursday for KYZ103.
VA...Heat Advisory until 8 PM EDT this evening for VAZ003-004.
&&
SYNOPSIS...TRM/ARJ
NEAR TERM...ARJ
SHORT TERM...ARJ
LONG TERM...ARJ
AVIATION...ARJ
CLIMATE...TRMHazardous weather outlook, Jun 25, 10:57 AM EST, 4 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
1157 AM EDT Wed Jun 25 2025
OHZ075-076-WVZ009>011-019-020-028>031-261600-
Athens-Washington-Wood-Pleasants-Tyler-Ritchie-Doddridge-Braxton-
Gilmer-Lewis-Harrison-
1157 AM EDT Wed Jun 25 2025
...EXTREME HEAT WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of southeast Ohio,
and portions of central and northern West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Heat Warning.
Strong to marginally severe thunderstorms are possible this
afternoon and evening. These storms could produce heavy downbursts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Heat Warning.
Heat Advisory.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ103-OHZ085>087-WVZ005>008-013>018-026-027-261600-
Boyd-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Lincoln-
Putnam-Kanawha-Roane-Wirt-Calhoun-Boone-Clay-
1157 AM EDT Wed Jun 25 2025
...EXTREME HEAT WARNING IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of northeast
Kentucky, portions of southeast Ohio, and portions of central,
northern, southern and western West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Heat Warning.
Strong thunderstorms may be possible this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Extreme Heat Warning.
Heat Advisory.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
OHZ066-067-083-084-261600-
Perry-Morgan-Jackson OH-Vinton-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of southeast Ohio.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong to marginally severe thunderstorms are possible this
afternoon and evening. These storms could produce heavy downbursts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong storms could be possible on Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ032-039-040-261600-
Taylor-Upshur-Barbour-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for portions of central and
northern West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong to marginally severe thunderstorms are possible this
afternoon and evening. These storms could produce heavy downbursts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ516-518-520>526-261600-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
1157 AM EDT Wed Jun 25 2025
This Hazardous Weather Outlook is for portions of northeast and
southeast West Virginia.
.DAY ONE...This Afternoon and Tonight.
Strong to marginally severe thunderstorms are possible this
afternoon and evening. These storms could produce heavy downbursts.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
KYZ101-102-105-261600-
Greenup-Carter-Lawrence-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of northeast
Kentucky.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong thunderstorms are possible this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
VAZ003-004-WVZ033-034-515-517-519-261600-
Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh-
Northwest Fayette-Northwest Nicholas-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for southwest Virginia, and
portions of southeast and southern West Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong thunderstorms are possible this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
WVZ024-025-261600-
Mingo-Logan-
1157 AM EDT Wed Jun 25 2025
...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT FRIDAY...
This Hazardous Weather Outlook is for portions of southern West
Virginia.
.DAY ONE...This Afternoon and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong, heavy thunderstorms are possible this afternoon and evening.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Heat Advisory.
Strong to marginally severe thunderstorms are possible Friday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.
In the hours before
Special weather statement, Jun 25, 2:05 PM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Charleston WV
305 PM EDT Wed Jun 25 2025
WVZ032-040-251915-
Barbour WV-Taylor WV-
305 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN TAYLOR AND NORTH CENTRAL
BARBOUR COUNTIES THROUGH 315 PM EDT...
At 305 PM EDT, Doppler radar was tracking a strong thunderstorm near
Newburg, or near Grafton, moving southeast at 10 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Grafton, Knottsville, and Thornton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3925 7995 3940 8003 3942 8000 3945 7993
3943 7989 3930 7989 3929 7987
TIME...MOT...LOC 1905Z 331DEG 8KT 3938 7993
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
01Special weather statement, Jun 25, 2:19 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Charleston WV
319 PM EDT Wed Jun 25 2025
OHZ085-WVZ007-008-251945-
Meigs OH-Jackson WV-Mason WV-
319 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEIGS...
NORTHEASTERN MASON AND WEST CENTRAL JACKSON COUNTIES THROUGH 345 PM
EDT...
At 318 PM EDT, Doppler radar was tracking a strong thunderstorm near
Racine. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Racine, Cottageville, Mount Alto, and Letart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3892 8211 3900 8190 3885 8175 3873 8206
TIME...MOT...LOC 1918Z 333DEG 4KT 3890 8197
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
01Special weather statement, Jun 25, 2:40 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Charleston WV
340 PM EDT Wed Jun 25 2025
WVZ030-031-252015-
Harrison WV-Lewis WV-
340 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LEWIS AND SOUTHERN
HARRISON COUNTIES THROUGH 415 PM EDT...
At 339 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jackson Mill, or 9 miles north of Weston, moving east at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Weston, Jackson Mill, West Milford, Lost Creek, Jane Lew, and Horner.
This includes the following highways...
Interstate 79 between mile markers 98 and 115.
Route 33 between mile markers 1 and 6.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3917 8023 3914 8022 3910 8025 3910 8030
3903 8031 3895 8038 3915 8059 3920 8054
3920 8053 3921 8053 3926 8047 3921 8020
TIME...MOT...LOC 1939Z 292DEG 8KT 3918 8047
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
JMCSpecial weather statement, Jun 25, 2:43 PM EST, 37 minutes before
Special Weather Statement
National Weather Service Charleston WV
343 PM EDT Wed Jun 25 2025
WVZ020-029-030-252000-
Doddridge WV-Lewis WV-Gilmer WV-
343 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL DODDRIDGE...NORTH
CENTRAL GILMER AND NORTHWESTERN LEWIS COUNTIES THROUGH 400 PM EDT...
At 343 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles south of West Union, or 14 miles northeast of Glenville, moving
southeast at 5 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Alum Bridge, Grove, and Leopold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3911 8081 3919 8073 3910 8056 3899 8069
TIME...MOT...LOC 1943Z 312DEG 6KT 3913 8072
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
01
Special weather statement, Jun 25, 2:45 PM EST, 35 minutes before
Special Weather Statement
National Weather Service Charleston WV
345 PM EDT Wed Jun 25 2025
OHZ085-WVZ007-008-252000-
Meigs OH-Jackson WV-Mason WV-
345 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEIGS...CENTRAL
MASON AND WEST CENTRAL JACKSON COUNTIES THROUGH 400 PM EDT...
At 345 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Racine, moving southeast at 10 mph.
HAZARD...Pea size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Ripley, Leon, Cottageville, Mount Alto, Evans, Southside, and Letart.
This includes Interstate 77 in West Virginia between mile markers 138
and 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3886 8205 3893 8189 3883 8169 3869 8197
TIME...MOT...LOC 1945Z 317DEG 8KT 3883 8190
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
01
Special weather statement, Jun 25, 3:00 PM EST, 20 minutes before
Special Weather Statement
National Weather Service Charleston WV
400 PM EDT Wed Jun 25 2025
WVZ040-252015-
Barbour WV-
400 PM EDT Wed Jun 25 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BARBOUR COUNTY
THROUGH 415 PM EDT...
At 400 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Newburg, or 11 miles southwest of Rowlesburg, moving
southeast at 15 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
Locations impacted include...
Nestorville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3921 7981 3920 7983 3916 7983 3913 7984
3912 7983 3910 7985 3925 7998 3930 7990
3930 7989 3929 7986 3924 7985 3923 7981
TIME...MOT...LOC 2000Z 313DEG 13KT 3924 7983
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
01NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1274848, 1274849, 1274851, 1274850, 1274853, 1274856, 1274857, 1274858, 1274897, 1274860, 1274861, 1274863, 1274864, 1274865, 1274866, 1274894, 1274868, 1274869, 1274870, 1274872, 1274873.